# SDR SWIA201541572

- Difficulty date: October 25, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 18,528 hours, 10,434 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX DOOR PIANO HINGE.  FUSELAGE SIDE OUT OF LIMITS.  R & R THE PAX DOOR PIANO HINGE-FUSELAGE SIDE, IAW SRM.  PRESSURE CHECK GOOD.
